Volume 137

Regularity estimates for the oblique derivative problem

Pages 1-70 by Pengfei Guan, Eric Sawyer | From volume 137-1

Étale cohomological dimension and the topology of algebraic varieties

Pages 71-128 by Gennady Lyubeznik | From volume 137-1

Exponential rank and exponential length of operators on Hilbert $C^\ast$-modules

Pages 129-144 by Shuang Zhang | From volume 137-1

Uniquness of rectangularly convergent trigonometric series

Pages 145-166 by J. Marshall Ash, Chris Freiling, Dan Rinne | From volume 137-1

Uniqueness and regularity of proper harmonic maps

Pages 167-201 by Peter Li, Luen-Fai Tam | From volume 137-1

Enumerating finite groups of given order

Pages 203-220 by László Pyber | From volume 137-1

Some compact logics—Results in ZFC

Pages 221-248 by Alan H. Mekler, Saharon Shelah | From volume 137-2

Newton polygons of zeta functions and L functions

Pages 249-293 by Daqing Wan | From volume 137-2

A steepest descent method for oscillatory Riemann–Hilbert problems. Asymptotics for the MKdV equation

Pages 295-368 by Percy Deift, Xin Zhou | From volume 137-2

Fixed points, Koebe uniformization and circle packings

Pages 369-406 by Zheng-Xu He, Oded Schramm | From volume 137-2

Periods and minimal abelian subvarieties

Pages 407-458 by David Masser, Gisbert Wüstholz | From volume 137-2

Isogeny estimates for abelian varieties, and finiteness theorems

Pages 459-472 by David Masser, Gisberg Wüstholz | From volume 137-3

On Quillen’s conjecture for the $p$-groups complex

Pages 473-529 by Michael Aschbacher, Stephen D. Smith | From volume 137-3

On a problem of Zariski on dimensions of linear systems

Pages 531-559 by Steven Dale Cutkosky, Vasudevan Srinivas | From volume 137-3

The topology of instanton moduli spaces, I: The Atiyah–Jones conjecture

Pages 561-609 by Charles P. Boyer, Jacques C. Hurtubise, Benjamin Michael Mann, R. James Milgram | From volume 137-3

Complete surfaces of constant mean curvature-1 in the hyperbolic 3-space

Pages 611-638 by Masaaki Umehara, Kotaro Yamada | From volume 137-3

Finitely generated groups, $p$-adic analytic groups and Poincaré series

Pages 639-670 by Marcus P.F. du Sautoy | From volume 137-3

Nonpositively curved Kähler metrics on product manifolds

Pages 671-673 by Fanyang Zheng | From volume 137-3